arrow
Volume 28, Issue 1
Weighted Boundedness of Commutators of Fractional Hardy Operators with Besov-Lipschitz Functions

Shimo Wang & Dunyan Yan

Anal. Theory Appl., 28 (2012), pp. 79-86.

Published online: 2012-03

Export citation
  • Abstract

In this paper, we establish two weighted integral inequalities for commutators of fractional Hardy operators with Besov-Lipschitz functions. The main result is that this kind of commutator, denoted by $H^{\alpha}_b$, is bounded from $L^p_{x^\gamma} (R_+)$ to $L^q_{x^\delta} (R_+)$ with the bound explicitly worked out.

  • Keywords

fractional Hardy operator, commutator, Besov-Lipschitz function.

  • AMS Subject Headings

42B20, 42B35

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{ATA-28-79, author = {}, title = {Weighted Boundedness of Commutators of Fractional Hardy Operators with Besov-Lipschitz Functions}, journal = {Analysis in Theory and Applications}, year = {2012}, volume = {28}, number = {1}, pages = {79--86}, abstract = {

In this paper, we establish two weighted integral inequalities for commutators of fractional Hardy operators with Besov-Lipschitz functions. The main result is that this kind of commutator, denoted by $H^{\alpha}_b$, is bounded from $L^p_{x^\gamma} (R_+)$ to $L^q_{x^\delta} (R_+)$ with the bound explicitly worked out.

}, issn = {1573-8175}, doi = {https://doi.org/10.4208/ata.2012.v28.n1.10}, url = {http://global-sci.org/intro/article_detail/ata/4544.html} }
TY - JOUR T1 - Weighted Boundedness of Commutators of Fractional Hardy Operators with Besov-Lipschitz Functions JO - Analysis in Theory and Applications VL - 1 SP - 79 EP - 86 PY - 2012 DA - 2012/03 SN - 28 DO - http://doi.org/10.4208/ata.2012.v28.n1.10 UR - https://global-sci.org/intro/article_detail/ata/4544.html KW - fractional Hardy operator, commutator, Besov-Lipschitz function. AB -

In this paper, we establish two weighted integral inequalities for commutators of fractional Hardy operators with Besov-Lipschitz functions. The main result is that this kind of commutator, denoted by $H^{\alpha}_b$, is bounded from $L^p_{x^\gamma} (R_+)$ to $L^q_{x^\delta} (R_+)$ with the bound explicitly worked out.

Shimo Wang & Dunyan Yan. (1970). Weighted Boundedness of Commutators of Fractional Hardy Operators with Besov-Lipschitz Functions. Analysis in Theory and Applications. 28 (1). 79-86. doi:10.4208/ata.2012.v28.n1.10
Copy to clipboard
The citation has been copied to your clipboard